RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 1, Pages 99–105 (Mi de8537)  

Partial Differential Equations

On the representation of the solution of the Tricomi problem as a series in powers of a bilinear function

E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (673 kB)

English version:
Differential Equations, 1995, 31:1, 89–94

Bibliographic databases:
UDC: 517.95
Received: 09.09.1994

Citation: E. I. Moiseev, “On the representation of the solution of the Tricomi problem as a series in powers of a bilinear function”, Differ. Uravn., 31:1 (1995), 99–105; Differ. Equ., 31:1 (1995), 89–94

Citation in format AMSBIB
\Bibitem{Moi95}
\by E.~I.~Moiseev
\paper On the representation of the solution of the Tricomi problem as a series in powers of a bilinear function
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 1
\pages 99--105
\mathnet{http://mi.mathnet.ru/de8537}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1369857}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 1
\pages 89--94


Linking options:
  • http://mi.mathnet.ru/eng/de8537
  • http://mi.mathnet.ru/eng/de/v31/i1/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:57
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019